# SDR HALA2011052300216

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 15,444 hours, 37,255 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Lack Of Lube
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AILERON CONTROL IS BINDING.  LUBRICATED CONTROL TAB IAW MM 12-24--00 SECURITY AND CONTROL CHECK GOOD.
